MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTLVENT 14FR10ML 100%SIL DB TR

MEDLINE INDUSTRIES INC.; TTLVENT 14FR10ML 100%SIL DB TR
Catalog Number URO180714
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient with an indwelling catheter inserted pulled on the catheter and broke the catheter off below the neck of the balloon while the catheter was still inserted.The catheter was retained in the bladder requiring a cystoscopy to remove 16 cm of the catheter from the bladder.According to the customer the patient did not sustain any permanent trauma related to the incident.There was no additional medical intervention or follow up care required.The sample was discarded at the hospital and is not available to be returned for evaluation.Due to the need for surgical intervention during the reported incident, this medwatch is being filed.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient with an indwelling catheter inserted pulled on the catheter and broke the catheter off below the neck of the balloon while still inserted requiring surgical removal.

Common Device Name
TTLVENT 14FR10ML 100%SIL DB TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10242234
Report Number1417592-2020-00049
Device Sequence Number14163620
Product Code OHR
UDI-Device Identifier10889942687077
UDI-Public10889942687077
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO180714
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient Weight69